# SDR DLM88020030

- Difficulty date: January 7, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 30,157 hours, 23,604 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Malfunctioned
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: H, G, B

## Discrepancy

DURING CLIMBOUT, FLIGHT ATTENDANT REPORTED HAZE AND SMOKE IN CABIN.  AFT RT SMOKE DETECTOR SOUNDED.  CREW S/O LEFT PACK.  THE A/C DEPRESSURIZED.  PASSENGER MASKS DEPLOYED.  CREW PERFORMED EMERGENCY DESCENT AND SMOKE REMOVAL CHECK LIST.  ODOR SMELLED LIKE PLASTIC MELTING.  FOUND DUCT DISCONNECTED AT ACM DIS.  REMOVED COALESCER ASSY FOUND BAGS MELTED.  REPLACED ASSY'S AND BAGS.  FOUND CAPS INSTALLED ON BOTH LT AND RT AUG VALVES.  REPLACED LT AND RT AUG VALVES.  REPLACED O2 MASKS AND GEN.  CONNECTED DUCT ON ACM DISCHARGE AND PERFORMED TEST 5, 6, 7 PER PFHB A/C SYS CKS OUT, BOTH PACKS OPS NORMAL.
